# SDR UIEA201000022

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 41,563 hours, 7,728 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ELEVATOR L/E MOST INBD RIB ANGLE CRACKED.  INBD RIB UPPER MOST UPPER RIB ANGLE BRACKET REPLACED IAW SRM 51-00-02 AND 51-40-02.
